Hey there, thanks for coming by for support. I'm glad to hear that you've gotten yourself out of a dangerous situation to allow things to cool down. These are some tough times for the both of you.. cancer affects everyone in vastly different ways-- and usually in negative ways. I don't know the ins and outs of his treatment specifically, but I know some of the drugs given can cause some nasty mental side effects as well.
I could ramble on forever.. so I'll get to the point. Your safety is important here, and I hope you may take a moment to perhaps call his doctor and let him or her know that he's having psychological disturbances? If his abuse is out of character, it really could be an element of his treatment causing his troubles and the doc needs to know.
For me, prednisone really made me wacked out... in fact, it still does! They gave me Ativan to avoid climbing the walls, so I sit around cool as a cat. :)
Please stick around for support and keep us updated :)